# SDR SB04143

- Difficulty date: October 11, 2004
- Submitted: November 13, 2004
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 3425 · Integrated Flight System
- Part: Converter
- Part number: DG1035AB03
- Part serial: 996
- Condition: Defective
- Location: E/E Bay
- Part time: 51,903 hours, 30,778 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

CLT  - FLT528 - THIRTY MINUTES AFTER TAKEOFF FROM CLT, EN ROUTE TO MCI, THE FIRST OFFICERS ADI FAILED WITH INTERMITTENT FLAGS IN VIEW.  CREW DECIDED TO RETURN TO FIELD AT CLT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE  NR 2 DIGITAL TO ANALOG CONVERTER (DAA) DEFECTIVE.  REMOVED AND REPLACED THE DAA.  ALSO, REMOVED AND REPLACED FIRST OFFICERS ADI.  FUNCTIONAL TESTS GOOD.
